George M. Bergman, Infinite multiplication of ideals in 0-hereditary rings, J. Algebra 24 (1973) 56-70.

There are no mathematical mistakes here that I am aware of, but many typos, cases of inaccurate wording, etc.:

P.56, second line of last paragraph:  "results" should be "result".

P.57, third line of second paragraph:  M ⊆ N  should be  N ⊆ M

P.57, fourth line of second paragraph:  after "intersection of" add "the kernels of". 

P.58, next-to-last line of next-to-last paragraph:  "maximal" should be "greatest". 

P.58, last line:  before "closed" insert "nonzero". 

P.59, Lemma 2.2:  change "unique maximal" to "largest" in the third line of the statement, and in the first line of the proof. 

P.60, parenthetical note after end of proof of Corollary 3.3: "This is false for  P  flat, e.g.," should be "The hypothesis of the above corollary cannot be weakened to merely say that  P  is flat; e.g., consider". 

P.60, Proposition 3.4, last line of (5):  "(row-finite)" should be "(column-finite)". 

P.62, second line of proof of Proposition 4.2:  Where I say "Using Lemma 2.2 and Corollary 3.3", a clearer explanation would be "Using Corollary 3.3 (the local closure hypothesis of which holds by Lemma 2.2)". 

P.65, last line of middle paragraph:  "is minimal in" should be "is the least element of", and in the next line, "minimal" should likewise be "least". 

P.65, first line of next-to-last paragraph:  "assymmetric" should be "asymmetric". 

P.66, last line of first paragraph of section 7:  "ringconstructions" should be "ring constructions". 

Back to publications-list